Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

Miii

Laser and peeling while on roaccutane

My derma just had me do YAG acne laser last week. She knows i'm on roaccutane 20mg everyday. I'm supposed to comeback tomorrow for chemical peel. But I've been reading and doctor has been saying it is bad. I dont know what to believe anymore. I'm doong everything i can to get this acne out because it is literally making me invalide. I cannot work with my acne. My line of job does not permit not perfect skin. I'm so sad. Acne laser cost a lot of money. If this will only damage me, I will be so broken. But at the same time, I really really need to get my skin healed because like i said, it is hindering my from job. Why did this happen to me . I thought i was finally over from this nightmare. I'm 23 now and I have cystic acne. It's horrible

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×